# SDR DALA2016100407106

- Difficulty date: October 3, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN AFT CARGO BAY BILGE AREA AT BS 1480 BETWEEN STRINGERS 29 AND 30R.   REMOVED AND REPLACED THE FRAME SECTION IAW SRM 51-40-02 AND DWG 146N1015 REV D.
